Le Donne, Attilio
Sull'algebra degli endomorfismi di una classe di moduli ridotti e senza torsione sui domini di Dedekind
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , p. 215-226
Zbl 0385.16013 | MR 472790 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1976__56__215_0

Bibliographie

[C1] A.L.S. Corner, Every countable reduced torsion-free ring is an endomorphism ring, Proc. London Math. Soc., (3) 13 (1963), pp. 687-710. MR 153743 | Zbl 0116.02403

[C2] A.L.S. Corner, Endomorphism rings of torsion-free abelian groups, Proc. Internat. Conf. Theory of Groups, Austral. Nat. Univ. Camberra 1965, (1967), pp. 59-69. Zbl 0178.02303

[O] A. Orsatti, A class of rings which are the endomorphism rings of some torsion-free abelian groups, Ann. Scuola Norm. Sup. Pisa, 23 (1969), pp. 143-153. Numdam | MR 242948 | Zbl 0188.08903

[S] L. Salce, Moduli Slender su anelli di Dedekind, Ann. Univ. Ferrara, Sez. VII, 20 (1975), pp. 59-63. MR 369350 | Zbl 0326.13003

[W] R.B. Warfieldjr., Countably generated modules over commutative Artinian rings, Pac. J. of Math., 60, No. 2 (1975), pp. 289-302. MR 414534 | Zbl 0321.13008